| Catalog Number |
351-07-04 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during surgery/impact, the surgeon used the talar impactor as recommended and realized the insert broke at one of the sides while impacting final talar implant.No other patient information reported.
Additional Manufacturer Narrative
Pending evaluation.
Additional Manufacturer Narrative
The fractured vantage lp impactor insert reported was likely the result of a stress riser introduced during impaction which led to crack initiation, propagation, and ultimate fracture of the device.